CETAL COLD & amp FLU 20 CAPLETS

Hair Care Latest Offers

ANTI HAIR LOOSE SERUM
Loading...

CETAL COLD & amp FLU 20 CAPLETS

15.00 EGP

  • Brand: cetal
  • Country of manufacture: Egypt
  • Size:20 capsules
  • Type: Capsules

In stock

wws I Want To Buy Using Whatsapp
Loading...

Description

Each caplet contains for CETAL :

  • Paracetamol 500 mg
  • Pseudoephedrine hydrochloride 30 mg
  • Chlorpheniramine maleate  2 mg

Inactive ingredients for CETAL :

  • Microcrystalline cellulose, colloidal silicon dioxide, sodium starch glycolate, magnesium stearate.

Therapeutic Indications for CETAL

  • Cetal Cold & Flu Caplets are indicated for the relief of symptoms of common cold & influenza such as: fever, nasal congestion, sinus congestion, headache, and sinus pain, sneezing, itchy and watery eye.

Dosage and Administration for CETAL

  • CETAL Cold & Flu Caplets are suitable for adults and children of 12 years of age and over.
  • Adults and Children ≥ 12 years old: 2 caplets up to 4 times a day.
  • If necessary the dose may be repeated every 4-6 hours, up to a maximum of four doses (8 caplets) in 24 hours.

Contraindications for CETAL

  • In patients with known hypersensitivity to paracetamol, pseudoephedrine hydrochloride, chlorpheniramine maleate or related compounds.
  • In patients taking monoamine oxidase inhibitor antidepressants or within 2 weeks of stopping such treatment.
  • In children under the age of 12 years.

Warnings and Precautions

  • CETAL Cold & Flu Caplets contain paracetamol. The stated dose should not be exceeded.
  • Other paracetamol-containing medications, nasal decongestants or antihistamines should not be administered at the same time with CETAL Cold & Flu.
  • CETAL Cold & Flu should be administered with caution in patients with hepatic or renal dysfunction, sever hypertension, cardiac or peripheral disease, hyperthyroidism, or on antihypertensive or antidepressant therapy.
  • Pseudoephedrine should be given with care to patients with diabetes mellitus, closed angle glaucoma, or prostate enlargement.
  • Anginal pain may be precipitated in angina pectoris.
    Antihistamines should be used with caution in conditions such as epilepsy, prostatic enlargement, urinary retention, glaucoma, severe cardiovascular disorders or pyloroduodenal obstruction.
  • CETAL Cold & Flu should not be used for pain for more than 10 days, or for fever for more than 3 days, unless directed by a doctor. If pain persists or gets worse, or new symptom occur, or if redness and swelling is present, consult a doctor because these could be signs of a serious condition. If nervousness, dizziness or insomnia occur, or if a sore throat is severe and persists for more than 2 days and is accompanied by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
  • Use in children: Do not give to children below 12 years of age.
  • Keep out of reach of children.

Drug Interactions

  • CETAL Cold & Flu may interact with anticoagulant agents on prothrombin time.
  • The liver effects of CETAL Cold & Flu may be increased by the use of alcohol and the concomitant use of certain drugs which enhance the metabolism of paracetamol in the liver (i.e. barbiturates, tricyclic antidepressants).
  • Co-administration of pseudoephedrine and MAO inhibitors my lead to hypertensive crisis. This effect may persist for up to 2 weeks after discontinuation of MAOI’s.
  • Enhanced sedative effect of chlorpheniramine can occur with simultaneous administration of alcohol, anxiolytics and hypnotics.
  • Tricyclic antidepressants and antimuscarinics can increase side effects.

Pregnancy and Lactation

  • Although there are no known risks associated with the use of these active ingredients during pregnancy, as with all medicines, medical advice should be sought before using this product.
  • CETAL Cold & Flu should not be used during breastfeeding as there may be risks associated with the use of antihistamines in infants.

To buy cetal contact us via the website

  • Or contact our customer service agents for requests or inquiries, and they will provide you with more details.
  • All of our products in ElitePharmacy are 100% original.
  • Your health is our mission With ElitePharmacy Online.
  • Your health is our mission With Elite Pharmacy Online.